# SDR SIMA20250220001

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,123 hours, 17,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY EXIT IDENTIFIER LIGHT INOP. RAR FWD RH EXIT IDENTIFIER LIGHT IAW AMM 33-50-15 AND RAR EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01. OPC GOOD. NO FURTHER DEFECTS NOTED.
